Turkish Journal of Mathematics
In this manuscript, we study nonself-adjoint second-order differential operators with two constant delays. We investigate the properties of the spectral characteristics and the inverse problem of recovering operators from their spectra. An inverse spectral problem is studied of recovering the potential from spectra of two boundary value problems with one common boundary condition. The uniqueness theorem is proved for this inverse problem.
Sturm-Liouville problems, inverse problems, constant delay, asymptotic form of solution
"Inverse problem for Sturm-Liouville differential operators with two constant delays,"
Turkish Journal of Mathematics: Vol. 43:
2, Article 28.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss2/28